MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED STANDARD INSERT 42MM X 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQUALIS REVERSED STANDARD INSERT 42MM X 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWB996
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the delivery of loaner kits # 2090431704 took place without any problem notification - complete implants & instruments.However, after checking the kit on site, it was found that the dwb996 implant was missing and the dwd082 implant was included twice.As a result, a compromised solution had to be found during the operation where dwb996 was actually required (but not available) with the use of a different inlay".
 
Event or Problem Description
As reported: "the delivery of loaner kits # 2090431704 took place without any problem notification - complete implants and instruments.However, after checking the kit on site, it was found that the dwb996 implant was missing and the dwd082 implant was included twice.As a result, a compromised solution had to be found during the operation where dwb996 was actually required (but not available) with the use of a different inlay".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned (product missing in the kit).A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on investigation, the root cause was attributed to a distribution related issue (incorrect-improper handling for a kit sent to a customer).In order to address the issue, an nc has been opened to investigate further and prevent its recurrence.If any additional information is provided, the investigation will be reassessed.

Brand Name
AEQUALIS REVERSED STANDARD INSERT 42MM X 6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19697405
Report Number3000931034-2024-00361
Device Sequence Number15242665
Product Code PHX
UDI-Device Identifier03700386916571
UDI-Public03700386916571
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDWB996
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown